Theorie der Abel'schen Zahlkörper

H. Weber Marburg

TBD mathscidoc:1701.33127

Acta Mathematica, 8, (1), 193-263, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 113 downloads ] [ 0 comments ]
@inproceedings{h.1886theorie,
  title={Theorie der Abel'schen Zahlkörper},
  author={H. Weber},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202940067861836},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={193-263},
  year={1886},
}
H. Weber. Theorie der Abel'schen Zahlkörper. 1886. Vol. 8. In Acta Mathematica. pp.193-263. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202940067861836.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved